# SDR C2XA11RI120

- Difficulty date: July 3, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 28,751 hours, 21,576 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 8005701
- Condition: Defective
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2666 - EWR - FLIGHT CREW REPORTED SPOILER FAIL INDICATION AND SPOILER OPEN INDICATION ON EICAS DURING CLIMBING.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR REMOVED AND REPLACED LF O/B SPOILER PROX SWITCH AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
